Ergodicity criteria for non-expanding transformations of 2-adic spheres (Q379710): Difference between revisions

From MaRDI portal
Importer (talk | contribs)
Created a new Item
 
Importer (talk | contribs)
Changed an Item
Property / review text
 
Ergodicity of non-expanding dynamical systems on the ring \(\mathbb{Z}_p\) of \(p\)-adic integers are well studied by many authors. For example, an ergodic criterion for the 1-Lipschitz systems using the van der Put coefficients was given the first author et al. [Dokl. Math. 83, No. 3, 306--308 (2011); translation from Dokl. Akad. Nauk 438, No. 2, 151--153 (2011; Zbl 1247.37007)]. However, similar results for the subspaces of \(\mathbb{Z}_p\) are not so much known. The authors use (and also develop) techniques and tools (e.g., van der Put series) from \(p\)-adic analysis to obtain necessary and sufficient conditions for ergodicity of the class of all \(1\)-Lipschitz dynamical systems; however, on the 2-adic sphere only. As an application, the authors also obtain an ergodic criterion for perturbed monomial dynamical systems on \(2\)-adic spheres.
Property / review text: Ergodicity of non-expanding dynamical systems on the ring \(\mathbb{Z}_p\) of \(p\)-adic integers are well studied by many authors. For example, an ergodic criterion for the 1-Lipschitz systems using the van der Put coefficients was given the first author et al. [Dokl. Math. 83, No. 3, 306--308 (2011); translation from Dokl. Akad. Nauk 438, No. 2, 151--153 (2011; Zbl 1247.37007)]. However, similar results for the subspaces of \(\mathbb{Z}_p\) are not so much known. The authors use (and also develop) techniques and tools (e.g., van der Put series) from \(p\)-adic analysis to obtain necessary and sufficient conditions for ergodicity of the class of all \(1\)-Lipschitz dynamical systems; however, on the 2-adic sphere only. As an application, the authors also obtain an ergodic criterion for perturbed monomial dynamical systems on \(2\)-adic spheres. / rank
 
Normal rank
Property / reviewed by
 
Property / reviewed by: Shilei Fan / rank
 
Normal rank
Property / Mathematics Subject Classification ID
 
Property / Mathematics Subject Classification ID: 37P20 / rank
 
Normal rank
Property / Mathematics Subject Classification ID
 
Property / Mathematics Subject Classification ID: 11S82 / rank
 
Normal rank
Property / zbMATH DE Number
 
Property / zbMATH DE Number: 6224635 / rank
 
Normal rank
Property / zbMATH Keywords
 
ergodic theory
Property / zbMATH Keywords: ergodic theory / rank
 
Normal rank
Property / zbMATH Keywords
 
1-Lipschitz
Property / zbMATH Keywords: 1-Lipschitz / rank
 
Normal rank
Property / zbMATH Keywords
 
2-adic sphere
Property / zbMATH Keywords: 2-adic sphere / rank
 
Normal rank
Property / zbMATH Keywords
 
van der Put series
Property / zbMATH Keywords: van der Put series / rank
 
Normal rank

Revision as of 12:26, 29 June 2023

scientific article
Language Label Description Also known as
English
Ergodicity criteria for non-expanding transformations of 2-adic spheres
scientific article

    Statements

    Ergodicity criteria for non-expanding transformations of 2-adic spheres (English)
    0 references
    0 references
    0 references
    0 references
    11 November 2013
    0 references
    Ergodicity of non-expanding dynamical systems on the ring \(\mathbb{Z}_p\) of \(p\)-adic integers are well studied by many authors. For example, an ergodic criterion for the 1-Lipschitz systems using the van der Put coefficients was given the first author et al. [Dokl. Math. 83, No. 3, 306--308 (2011); translation from Dokl. Akad. Nauk 438, No. 2, 151--153 (2011; Zbl 1247.37007)]. However, similar results for the subspaces of \(\mathbb{Z}_p\) are not so much known. The authors use (and also develop) techniques and tools (e.g., van der Put series) from \(p\)-adic analysis to obtain necessary and sufficient conditions for ergodicity of the class of all \(1\)-Lipschitz dynamical systems; however, on the 2-adic sphere only. As an application, the authors also obtain an ergodic criterion for perturbed monomial dynamical systems on \(2\)-adic spheres.
    0 references
    0 references
    0 references
    ergodic theory
    0 references
    1-Lipschitz
    0 references
    2-adic sphere
    0 references
    van der Put series
    0 references